# SDR SIMA20120906003

- Difficulty date: September 6, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 25,777 hours, 22,892 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE MAIN DOOR STAIR EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MAIN DOOR EMERGENCY LIGHT BULB IN REFERENCE WITH EMB AMM TASK: 33-50-10-000-801-A, AND 33-50-10-400-801-A.  NO FIX.  REMOVED EMERGENCY LIGHT ASSEMBLY AND FOUND GROUND WIRE HAD BAD CONNECTION CLEANED GROUND WIRE AND TESTED FOUND TO BE GOOD.  RE-INSTALLED ASSEMBLY WITH NEW BULB.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
